RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 3, Pages 390–401 (Mi mz196)  

This article is cited in 2 scientific papers (total in 2 papers)

On a Class of Multiple Integrals

R. N. Miroshin

Saint-Petersburg State University

Abstract: A multiple integral encountered in the theory of Gauss–Markov processes is expressed in analytical form.

DOI: https://doi.org/10.4213/mzm196

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:3, 359–369

Bibliographic databases:

UDC: 518.2
Received: 22.06.2001

Citation: R. N. Miroshin, “On a Class of Multiple Integrals”, Mat. Zametki, 73:3 (2003), 390–401; Math. Notes, 73:3 (2003), 359–369

Citation in format AMSBIB
\Bibitem{Mir03}
\by R.~N.~Miroshin
\paper On a Class of Multiple Integrals
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 3
\pages 390--401
\mathnet{http://mi.mathnet.ru/mz196}
\crossref{https://doi.org/10.4213/mzm196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992598}
\zmath{https://zbmath.org/?q=an:1063.28004}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 3
\pages 359--369
\crossref{https://doi.org/10.1023/A:1023214027722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182776700006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494448}


Linking options:
  • http://mi.mathnet.ru/eng/mz196
  • https://doi.org/10.4213/mzm196
  • http://mi.mathnet.ru/eng/mz/v73/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Miroshin, “On Multiple Integrals of Special Form”, Math. Notes, 82:3 (2007), 357–365  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. R. N. Miroshin, “Representation of a Multiple Integral of Special Form by a Series”, Math. Notes, 93:1 (2013), 137–142  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:320
    Full text:100
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021